# SDR UPS97224297

- Difficulty date: August 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19858
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Bs 304
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CORROSION ON FLOOR BRACKET BETWEEN STN 294.5 AND STN 312 LBL 14.00.  CORRODED BRACKET REMOVED AND FOUND TO BE OUTSIDE LIMITS OF SRM 51-10 -6.  NEW BRACKET FABRICATED FROM 7075 T0 0.040 INCH AND HT TO T6 REF HT NR 97-20-03 AND SRM 51-20-1.  BRACKET REPROTECTED IAW SRM 51-10-2 AND FITTED REF SRM 51-30-2.
